MedElevator Войти в исследования
← Поиск публикаций
Indian journal of pharmacology · 2018

Etoricoxib-induced toxic epidermal necrolysis: A fatal case report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Roy Sukalyan Saha, Mukherjee Shatavisa, Era Nikhil, Mukherjee Mala

Аннотация

Cyclooxygenase inhibitors were developed in the quest of enhanced analgesic efficacy devoid of gastric side effects. High usage of etoricoxib by prescription as well as self-administered routes has led to increasing reports of side effects and adverse reactions including dermatologic reactions in 0.1%-0.3% of cases. The present report enumerates a case of toxic epidermal necrolysis induced by etoricoxib.

Предметные рубрики MeSH